# SDR CALA0700677

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 36,796 hours, 19,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT HORIZONTAL STABILIZER SKIN FROM STAB STA 97-126.  A PERMANENT REPAIR WAS PERFORMED BY INSTALLING A DOUBLER IAW ECRA 5510-01724, REV A.
